# SDR DJFA2007002

- Difficulty date: January 2, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N364CW
- Make and model: Cessna 650
- Aircraft serial: 6500164
- Aircraft time: 9,279 hours, 5,696 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: SLZ7715EX
- Part serial: AC1120
- Condition: Odor
- Location: Stall Warning
- Part time: 9,279 hours, 5,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KLUK-KTUL TRIP 1124319  THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AREA WITH NO SMOKE PRESENT.  THEY WERE UNABLE TO ISOLATE IN FLIGHT. MAINTENANCE TROUBLESHOT THE ELECTRICAL SMELL AND ISOLATED IT TO THE STALL WARNING COMPUTER.  THE STALL WARNING ANNUNCIATOR ALSO ILLUMINATED DURING FLIGHT. MAINTENANC FOUND THE STALL WARNING COMPUTER BURNED AND OVERHEATED.  THE UNIT WAS REPLACED AND OPERATIONALLY CHECKED.  ALL CHECKS WERE SATISFACTORY.
